RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 3, Pages 331–342 (Mi mz8667)  

This article is cited in 1 scientific paper (total in 1 paper)

Cohomology of $\mathfrak {osp}(2|2)$ Acting on Spaces of Linear Differential Operators on the Superspace $\mathbb{R}^{1|2}$

N. Ben Fraj, M. Boujelbene

Institut Supérieur des Sciences Appliquées et de Technologie de Sousse

Abstract: We compute the first differential cohomology of the orthosymplectic Lie superalgebra $\mathfrak{osp}(2|2)$ with coefficients in the superspace of linear differential operators acting on the space of weighted densities on the $(1,2)$-dimensional real superspace. We also compute the same, but $\mathfrak{osp}(1|2)$-relative, cohomology. We explicitly give $1$-cocycles spanning these cohomologies. This work is the simplest generalization of a result from [1].

Keywords: differential cohomology, orthosymplectic Lie superalgebra, differential operator, superspace, Lie algebra of contact vector fields

DOI: https://doi.org/10.4213/mzm8667

Full text: PDF file (532 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:3, 302–311

Bibliographic databases:

UDC: 512.73
Received: 23.03.2012

Citation: N. Ben Fraj, M. Boujelbene, “Cohomology of $\mathfrak {osp}(2|2)$ Acting on Spaces of Linear Differential Operators on the Superspace $\mathbb{R}^{1|2}$”, Mat. Zametki, 92:3 (2012), 331–342; Math. Notes, 92:3 (2012), 302–311

Citation in format AMSBIB
\Bibitem{BenBou12}
\by N.~Ben Fraj, M.~Boujelbene
\paper Cohomology of $\mathfrak {osp}(2|2)$ Acting on Spaces of Linear Differential Operators on the Superspace $\mathbb{R}^{1|2}$
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 3
\pages 331--342
\mathnet{http://mi.mathnet.ru/mz8667}
\crossref{https://doi.org/10.4213/mzm8667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201568}
\zmath{https://zbmath.org/?q=an:06123740}
\elib{http://elibrary.ru/item.asp?id=20731593}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 3
\pages 302--311
\crossref{https://doi.org/10.1134/S0001434612090027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867968998}


Linking options:
  • http://mi.mathnet.ru/eng/mz8667
  • https://doi.org/10.4213/mzm8667
  • http://mi.mathnet.ru/eng/mz/v92/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ben Fraj N., Jabeur A., Safi I., “Cohomology of Osp(N Vertical Bar 2) Acting on the Spaces of Linear Differential Operators on the Superspace R-1 Vertical Bar N”, J. Lie Theory, 23:2 (2013), 575–587  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:3296
    Full text:75
    References:34
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020